# SDR COEA2016042904908

- Difficulty date: April 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 34,246 hours, 45,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S5337005120400
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  CORROSION ON LOWER TCAS ANTENNA DOUBLER, FRAMES 19 - 20, STRINGER 21L - 21R.  REPLACED DOUBLER WITH OEM PART.
